# SDR REXA2021082500608

- Difficulty date: July 10, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321715
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS280.00 TO FS310.00. - REMOVED CORROSION ON L/H FLOOR SILL 280 TO 310 IAW CRJ 900 SRM 51-12-00-001-001-A01 AND 53-00-5-201-001(A01). WITHIN ALLOWABLE LIMITS.
